MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS50015
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the proximal end of the stent (subject device) failed to fully expand and partially deployed inside the patient¿s anatomy, it was recaptured/removed from the patient¿s anatomy.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated there was no damage noted on the stent or the stent delivery wire (sdw), the catheter tip was not shaped, continuous flush was maintained for the duration of the procedure, no excessive force was applied at any point while advancing the stent/flow diverter within the microcatheter, there was moderate resistance encountered during navigation of the flow diverter device to the target lesion, the stent was not prematurely deployed during use inside the patient¿s anatomy, the stent was partially deployed inside the patient¿s anatomy, the stent failed to fully expand and was recaptured/removed from the patient¿s anatomy, the flow diverter was not fully opposed to the vessel wall when it was deployed, the stent delivery microcatheter was retracted in a continuous movement while maintaining the position of the stent delivery wire and the patient¿s anatomy was moderately tortuous.The stent was recaptured and removed from the patient¿s anatomy.Access was through femoral.The size of the stent/flow diverter was appropriate for treatment site.The position of the stent/flow diverter was confirmed under fluoroscopy.The location of the stent/flow diverter when it failed to open was the ica (internal carotid artery).A stryker microcatheter was used in the procedure and the same microcatheter was used to finish the procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported ¿stent partial deployment¿ and ¿stent failed/unable to open (when not implanted)¿.

Brand Name
SURPASS EVOLVE 5.0MM X 15MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15636982
Report Number3008881809-2022-00516
Device Sequence Number6436198
Product Code OUT
UDI-Device Identifier07613327386691
UDI-Public07613327386691
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2025
Device Model NumberFDS50015
Device Catalogue NumberFDS50015
Device Lot Number23538510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT (NON-STRYKER).; XT-27 CATHETER (STRYKER).
Patient SexUnknown